Alert archive / Minnesota / Special Weather Statements in 2011
Special Weather Statement, NWS Twin Cities, MN
NWS Twin Cities, MN issued this special weather statement at Jul 23, 2011, 7:39 AM CDT for 11 counties in Minnesota. It was in force for 51 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 23, 2011, 7:39 AM CDT (12:39 UTC)
- Expired
- Jul 23, 2011, 8:30 AM CDT
- In force
- 51 min
- Issued by
- NWS Twin Cities, MN
Counties Anoka County, MN, Chisago County, MN, Isanti County, MN, Kanabec County, MN, McLeod County, MN, Meeker County, MN, Mille Lacs County, MN, Renville County, MN, Sherburne County, MN, Sibley County, MN, Wright County, MN
The radar
The Minneapolis radar (KMPX), 74 km from the middle of the area, began a volume at 12:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 23, 8:28 AM CDT | HAIL 0.88 | 5 W Green Isle, MN | |
| Jul 23, 8:30 AM CDT | TSTM WND DMG | Green Isle, MN | FIVE INCH DIAMETER TREE LIMBS DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 0.7 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1467 J/kg
- Mixed-layer CIN
- -142 J/kg
- Mixed-layer LCL
- 875 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 175 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 4.2
The text
As transmitted, in the capitals the NWS used until 2016.
678
WWUS83 KMPX 231239
SPSMPX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
739 AM CDT SAT JUL 23 2011
MNZ043>045-051>053-057>061-065>068-231330-
ANOKA-CARVER-CHISAGO-HENNEPIN-ISANTI-KANABEC-KANDIYOHI-MCLEOD-MEEKER-
MILLE LACS-MORRISON-RENVILLE-SHERBURNE-SIBLEY-WRIGHT-
739 AM CDT SAT JUL 23 2011
...STRONG THUNDERSTORMS MOVING INTO ANOKA...CARVER...CHISAGO...
HENNEPIN...ISANTI...KANABEC...KANDIYOHI...MCLEOD...MEEKER...MILLE
LACS...MORRISON...RENVILLE...SHERBURNE...SIBLEY AND WRIGHT COUNTIES
THROUGH 830 AM CDT...
AT 732 AM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES NORTH OF WARMAN TO
4 MILES NORTH OF MORTON. THESE STORMS WERE MOVING EAST AT 40 MPH.
WINDS UP TO 40 MPH AND HEAVY DOWNPOURS ARE EXPECTED WITH THESE
STORMS.
* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
MORA.
MILACA.
ISANTI.
ELK RIVER.
BUFFALO.
INDEPENDENCE.
STROUT.
HUTCHINSON.
NEW AUBURN.
GIBBON.
HECTOR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 4613 9304 4598 9304 4597 9313 4574 9314
4573 9286 4557 9288 4557 9277 4445 9432
4446 9452 4465 9518 4532 9439 4528 9436
4529 9427 4535 9409 4543 9405 4550 9414
4556 9410 4556 9376 4582 9378 4617 9335
TIME...MOT...LOC 1235Z 288DEG 34KT 4609 9325 4460 9494
$$
JPCWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Jul 23, 7:10 AM CDT, 29 minutes earlier.
Area forecast discussion, Jul 23, 7:10 AM CDT, 29 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
710 AM CDT SAT JUL 23 2011
.UPDATE...
UPDATED FOR THE 12Z AVIATION DISCUSSION.
.DISCUSSION...
SUMMARY...SQUALL LINE HEADING INTO WESTERN MN THIS MORNING AND
SHOULD MAINTAIN ITS INTENSITY AT LEAST FOR THE WESTERN 2-3 ROWS OF
COUNTIES. WEAKENING IS EXPECTED WITH TIME...BUT STILL GOOD
POTENTIAL FOR THUNDERSTORMS ACROSS MOST OF CENTRAL/SOUTHERN MN
THIS MORNING. LOW PRESSURE IN SD AND WARM FRONT STRETCHED OUT
ACROSS CENTRAL MN WILL LIKELY PROVIDE THE FOCUS FOR REDEVELOPMENT
THIS AFTERNOON AND EVENING WITH THE CONTINUED THREAT FOR SEVERE
WEATHER. IN ADDITION...WITH THE MOISTURE ADVECTION YESTERDAY AND
TEMPERATURES NEAR 90 IN THE SOUTH. A HEAT ADVISORY WILL LIKELY BE
NEEDED IN FAR SOUTHERN MN...WHERE HEAT INDEX VALUES SHOULD EASILY
TOP 100. DRIER AND COOLER WEATHER EXPECTED SUNDAY AND MONDAY AFTER
A TRAILING COLD FRONT PASSES THROUGH.
SEVERE LINE OF STORMS RIDING THE NOSE OF 500MB SPEED MAX OF
50-60KTS ALONG THE ND/SD BORDER THIS MORNING. CONVECTION IS
TRACKING NICELY TO THE E-SE ALONG THE MLCAPE GRADIENT...WITH MAX
VALUES STILL BETWEEN 2000-2500J/KG EARLY THIS MORNING. IN ADDITION
TO GOOD DEEP LAYER SHEAR...THE 0-1 KM SHEAR HAS BEEN VERY
IMPRESSIVE IN THE DAKOTAS THIS MORNING...THUS...THE TORNADO REPORTS
WHEN THE STORMS WERE MORE DISCRETE AND THE EMBEDDED KINKS IN THE
SQUALL LINE AFTER CONVECTION GREW UPSCALE. CLOUDS TOPS HAVE
PERHAPS COOLED SLIGHTLY SINCE 2 AM CDT...BUT OVERALL THE LINE HAS
MAINTAINED ITS INTENSITY FOR A FEW HOURS NOW. REFLECTIVITY
GRADIENT SEEMS TO BE MAINTAINING PACE WITH THE OUTFLOW...OUTSIDE
OF THE FAR SOUTHERN PORTION OF THE LINE. OVERALL...BETTER
ORIENTATION IN RELATION TO THE WESTERLIES SUGGEST CENTRAL/NORTHERN
MN HAS MORE OF A WIND THREAT EARLY THIS MORNING WHEN COMPARED TO
SOUTHERN MN...WHICH MAY AFFECTED BY THE SOUTHERN EDGE OF THE LINE
THAT IS BUILDING BACK TO THE SOUTHWEST. INCREASED POPS THIS
MORNING ALMOST EVERYWHERE...AS IT LOOKS LIKE IT WILL PASS THROUGH
EASTERN MN AND ENTER WI SOMETIME BETWEEN 12-14Z IF IT HOLDS
TOGETHER.
THIS MORNING CONVECTION WILL CERTAINLY PLAY A ROLE IN THE EXPECTED
REDEVELOPMENT THIS AFTERNOON AND EVENING. RAIN AND CLOUDS THIS
MORNING MAY ACTUALLY SERVE TO ENHANCE THE SURFACE WARM FRONT THAT
NOW STRETCHES FROM JUST SOUTH OF FARGO/MOORHEAD TO JUST SOUTH OF
DULUTH. SHOULD BE ENOUGH CLEARING THIS AFTERNOON TO SUPPORT
DESTABILIZATION IN THE WARM SECTOR. CAP IS ACTUALLY VERY MINIMAL
EARLY THIS MORNING SOUTH OF WARM FRONT ACROSS CENTRAL MN AND WEST
CENTRAL WI...WITH A GRADUAL INCREASE TO THE SOUTH/SOUTHWEST. THIS
CAPPING MAY ACTUALLY HOLD IN PLACE FOR MOST OF THE AFTERNOON IN
THESE AREAS GIVEN THE PUSH OF 24-26C 850MB TEMPERATURES. SOME OF
THE MESO MODEL GUIDANCE LIGHTS UP NEW CONVECTION NEAR THE SD/MN
BORDER BETWEEN 20-23Z THIS AFTERNOON IN AREA WHERE THERE IS A
PRONOUNCED 925MB-850MB FRONTOGENESIS AND MOISTURE CONVERGENCE
SIGNATURE DURING THIS TIME. THERE IS ALSO THE POTENTIAL FOR
DEVELOPMENT FURTHER EAST NEAR THE WARM FRONT. AT ANY RATE...THE
COMBINATION OF STRONG INSTABILITY AND SUFFICIENT DEEP LAYER SHEAR
SUGGEST ORGANIZED STRONG TO SEVERE CONVECTION LATER TODAY.
ALSO...FAVORABLE VEERED PROFILES AND THE PROXIMITY OF THE WARM
FRONT SUGGEST A TORNADO THREAT IN CENTRAL MN IN ADDITION TO WIND
AND HAIL. THE THREATS FURTHER DOWNSTREAM IN EASTERN MN/WISCONSIN
WILL MOSTLY BE WIND FOLLOWED BY HAIL.
COLD FRONT CLEARS THE AREA LATE TONIGHT AND LIKE THE IDEA OF
KEEPING SUNDAY AND MONDAY DRY WITH THE HIGH SETTLING OVERHEAD AND
NEARLY ZONAL FLOW OVER THE NORTH CENTRAL CONUS. LOW AMPLITUDE
RIDGING IS PROGGED FOR TUESDAY AND WEDNESDAY ALONG WITH SEVERAL
FAST MOVING DISTURBANCE EMBEDDED IN THE FLOW. OVERALL...THE WEEK
AHEAD SEEMS QUITE NORMAL IN TERMS OF TEMPERATURES...BUT ACTIVE IN
TERMS OF THE NUMBER OF RAIN/THUNDERSTORM CHANCES.
&&
.AVIATION.../12Z TAF ISSUANCE/
A LOT GOING ON OVER THE 12-18 HOURS OF THE TAF...WITH THE
POTENTIAL FOR 3 COMPLEXES OF STRONG TO SEVERE THUNDERSTORMS
ROLLING ACROSS MN/WI DURING THIS TIME. MVFR/IFR FOG AND STRATUS
HAS DEVELOPED UNDER CLEAR SKIES OUT AHEAD OF THE CURRENT LINE OF
THUNDERSTORMS. A LOT OF 30-40KT GUSTS WITH THE STRONGEST STORMS
EMBEDDED IN THIS LINE THIS MORNING...THE LINE HAS BEEN SLOWLY
WEAKENING WITH TIME. ANOTHER ROUND EXPECTED TO BREAK OUT THIS
AFTERNOON IN WESTERN/CENTRAL MN AND MOVE EAST WITH TIME. ROUND 3
WOULD BE TONIGHT...WITH MORE OF A FOCUS IN EASTERN MN AND WESTERN
WI.
KMSP...INCLUDED A TEMPO GROUP FROM 13-15Z FOR THUNDERSTORMS MOVING
IN FROM THE NORTHWEST. BASED ON LATEST TIMING...PROBABLY VERY
CLOSE TO 14Z WHEN IT MOVES THROUGH. STILL SOME QUESTION AS TO HOW
STRONG THE LINE WILL BE WHEN IT MOVES THROUGH...BUT THUNDER SEEMS
ALMOST CERTAIN UNLESS THE STORMS COMPLETELY COLLAPSE WITHIN THE
NEXT 30 MINUTES. UPSTREAM OBS HAVE BEEN GUSTING OUT OF THE
NORTH/NORTHWEST WHEN THE STORMS MOVE IN...BETWEEN 30-40KTS. AFTER
THIS LINE MOVES THROUGH...SHOULD BE QUIET FOR A FEW HOURS BEFORE
THUNDERSTORM REDEVELOPMENT LATE THIS AFTERNOON/EVENING. THIS
SECOND BATCH ACTUALLY HAS A BETTER CHANCE OF BEING SEVERE WITH
STRONG WIND...HAIL...AND A COUPLE TORNADOES.
&&
.MPX WATCHES/WARNINGS/ADVISORIES...
MN...HEAT ADVISORY FROM 1 PM THIS AFTERNOON TO 8 PM CDT THIS EVENING
FOR BLUE EARTH-BROWN-FARIBAULT-FREEBORN-GOODHUE-LE SUEUR-
MARTIN-NICOLLET-REDWOOD-RICE-STEELE-WASECA-WATONWAN.
WI...NONE.
&&
CLF/CLFHazardous weather outlook, Jul 23, 6:48 AM CDT, 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 648 AM CDT SAT JUL 23 2011 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 241030- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 648 AM CDT SAT JUL 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS MUCH OF SOUTHERN AND CENTRAL MINNESOTA INTO WEST CENTRAL WISCONSIN THROUGH TONIGHT. SCATTERED STORMS THROUGH LATE MORNING MAY CONTAIN A FEW SEVERE THUNDERSTORMS WITH LARGE HAIL AND DAMAGING WINDS. IN ADDITION...SOME STORMS MAY PRODUCE LOCALLY HEAVY RAINFALL. A VERY UNSTABLE AIR MASS NEAR AND SOUTH OF A WARM FRONT WILL BUILD INTO THE AREA TODAY. AS A COLD FRONT MOVES INTO WESTERN MINNESOTA LATE IN THE AFTERNOON AND TRACKS EAST...SCATTERED SEVERE THUNDERSTORMS MAY DEVELOP INTO THE EVENING. THE PRIMARY THREATS WOULD BE DAMAGING WINDS AND LARGE HAIL. TORNADOES MAY ALSO BE POSSIBLE ALONG WITH SOME ADDITIONAL HEAVY RAINFALL. ALSO...HEAT INDEX VALUES WILL ALSO POTENTIALLY INCREASE TO 100 TO 108 DEGREES THIS AFTERNOON...MAINLY ACROSS SOUTHERN MINNESOTA. A HEAT ADVISORY HAS BEEN ISSUED FOR PORTIONS OF SOUTHERN MINNESOTA FOR TODAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THUNDERSTORMS ARE FAVORED TO RETURN TO THE AREA BY MIDWEEK. SEVERE STORMS DO APPEAR POSSIBLE DURING THAT TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL LIKELY BE NEEDED...MAINLY FOR CENTRAL MINNESOTA INTO WEST CENTRAL WISCONSIN THIS AFTERNOON AND EVENING.
In the hours before
Special weather statement, Jul 23, 4:38 AM CDT, 3 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
438 AM CDT SAT JUL 23 2011
MNZ041-047-048-231045-
DOUGLAS-POPE-STEVENS-
438 AM CDT SAT JUL 23 2011
...STRONG THUNDERSTORMS MOVING INTO DOUGLAS...POPE AND STEVENS
COUNTIES THROUGH 545 AM CDT...
AT 433 AM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 21 MILES NORTH OF UNDERWOOD
TO 7 MILES NORTH OF ERDAHL TO 5 MILES NORTHWEST OF CHOKIO. THESE
STORMS WERE MOVING EAST AT 40 MPH.
WINDS UP TO 50 MPH AND HEAVY DOWNPOURS ARE EXPECTED WITH THESE
STORMS.
* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
CHOKIO.
MELBY.
EVANSVILLE.
MILLERVILLE.
MORRIS.
LEAF VALLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 4576 9627 4577 9577 4612 9576 4611 9514
4582 9514 4541 9561 4540 9618 4542 9625
TIME...MOT...LOC 0938Z 268DEG 34KT 4659 9576 4609 9576
4563 9617
JPCSpecial weather statement, Jul 23, 6:21 AM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
621 AM CDT SAT JUL 23 2011
MNZ042>044-049>051-057>059-231230-
BENTON-KANDIYOHI-MEEKER-MILLE
LACS-MORRISON-SHERBURNE-STEARNS-TODD-WRIGHT-
621 AM CDT SAT JUL 23 2011
...STRONG THUNDERSTORMS DEVELOPING OVER BENTON...KANDIYOHI...
MEEKER...MILLE LACS...MORRISON...SHERBURNE...STEARNS...TODD AND
WRIGHT COUNTIES THROUGH 730 AM CDT...
AT 618 AM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTHWEST OF
RIVERTON TO 3 MILES WEST OF UPSALA TO 3 MILES SOUTHEAST OF KERKHOVEN.
THESE STORMS WERE MOVING EAST AT 40 MPH.
HAIL UP TO NICKEL SIZE...WINDS UP TO 50 MPH...FREQUENT CLOUD TO
GROUND LIGHTNING...AND HEAVY DOWNPOURS ARE EXPECTED WITH THESE
STORMS.
* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
ST ROSA.
GEORGEVILLE.
REGAL.
WILLMAR.
OPOLE.
PIERZ.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 4629 9434 4623 9439 4616 9436 4616 9383
4625 9381 4625 9342 4602 9343 4598 9345
4597 9352 4580 9351 4565 9357 4507 9411
4510 9525 4534 9525 4542 9513 4546 9514
4584 9477 4634 9462 4631 9454 4634 9442
TIME...MOT...LOC 1120Z 283DEG 36KT 4651 9417 4581 9461
4516 9525
JPCSpecial weather statement, Jul 23, 7:39 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
739 AM CDT SAT JUL 23 2011
MNZ043>045-051>053-057>061-065>068-231330-
ANOKA-CARVER-CHISAGO-HENNEPIN-ISANTI-KANABEC-KANDIYOHI-MCLEOD-MEEKER-
MILLE LACS-MORRISON-RENVILLE-SHERBURNE-SIBLEY-WRIGHT-
739 AM CDT SAT JUL 23 2011
...STRONG THUNDERSTORMS MOVING INTO ANOKA...CARVER...CHISAGO...
HENNEPIN...ISANTI...KANABEC...KANDIYOHI...MCLEOD...MEEKER...MILLE
LACS...MORRISON...RENVILLE...SHERBURNE...SIBLEY AND WRIGHT COUNTIES
THROUGH 830 AM CDT...
AT 732 AM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES NORTH OF WARMAN TO
4 MILES NORTH OF MORTON. THESE STORMS WERE MOVING EAST AT 40 MPH.
WINDS UP TO 40 MPH AND HEAVY DOWNPOURS ARE EXPECTED WITH THESE
STORMS.
* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
MORA.
MILACA.
ISANTI.
ELK RIVER.
BUFFALO.
INDEPENDENCE.
STROUT.
HUTCHINSON.
NEW AUBURN.
GIBBON.
HECTOR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 4613 9304 4598 9304 4597 9313 4574 9314
4573 9286 4557 9288 4557 9277 4445 9432
4446 9452 4465 9518 4532 9439 4528 9436
4529 9427 4535 9409 4543 9405 4550 9414
4556 9410 4556 9376 4582 9378 4617 9335
TIME...MOT...LOC 1235Z 288DEG 34KT 4609 9325 4460 9494
JPCThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 22, 7:11 PM CDT | Severe Thunderstorm Warning | MPX | Stevens | 30 min |
| Jul 22, 7:55 PM CDT | Special Weather Statement | MPX | Lac qui Parle | 50 min |
| Jul 22, 8:47 PM CDT | Special Weather Statement | MPX | Lac qui Parle | 73 min |
| Jul 23, 3:56 AM CDT | Heat Advisory | MPX | Blue Earth, Brown, Faribault, Freeborn, Goodhue, Le Sueur and 7 more | 11 hr |
| Jul 23, 4:38 AM CDT | Special Weather Statement | MPX | Douglas, Pope, Stevens | 67 min |
| Jul 23, 4:48 AM CDT | Severe Thunderstorm Warning | MPX | Douglas | 42 min |
| Jul 23, 5:21 AM CDT | Severe Thunderstorm Warning | MPX | Douglas, Morrison, Pope, Stearns, Todd | 54 min |
| Jul 23, 6:21 AM CDT | Special Weather Statement | MPX | Benton, Kandiyohi, Meeker, Mille Lacs, Morrison, Sherburne and 1 more | 69 min |
| Jul 23, 8:27 AM CDT | Special Weather Statement | MPX | Carver, Scott | 48 min |
| Jul 23, 8:46 AM CDT | Severe Thunderstorm Warning | MPX | Carver, Le Sueur, Rice, Scott | 44 min |
| Jul 23, 9:17 AM CDT | Severe Thunderstorm Warning | MPX | Dakota, Goodhue, Rice, Scott, Steele | 58 min |
| Jul 23, 10:09 AM CDT | Severe Thunderstorm Warning | MPX | Goodhue | 51 min |
| Jul 23, 1:04 PM CDT | Special Weather Statement | MPX | Pope | 56 min |
| Jul 23, 1:53 PM CDT | Special Weather Statement | MPX | Stearns | 52 min |
| Jul 23, 1:55 PM CDT | Special Weather Statement | MPX | Benton | 35 min |
| Jul 23, 2:34 PM CDT | Special Weather Statement | MPX | Sherburne | 41 min |
| Jul 23, 3:08 PM CDT | Special Weather Statement | MPX | Sherburne | 37 min |
| Jul 23, 4:03 PM CDT | Special Weather Statement | MPX | Ramsey, Washington | 57 min |
| Jul 23, 9:23 AM CDT | Special Weather Statement | MPX | Saint Croix | 67 min |
| Jul 23, 5:42 PM CDT | Special Weather Statement | MPX | Eau Claire, Pepin | 63 min |
Nearby
Special Weather Statements in Minnesota, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.